# SDR MALA050484

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 13,465 hours, 12,983 cycles
- Engine: Lyc LF5071F
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW RETURNED FOLLOWING ENGINE NR 3 OVERSPEED CONDITION.  EMERGENCY DECLARED AND ENGINE SHUT DOWN.  REPLACED OVERSPEED CONTROLLER, HMA AND DOWNLOADED FADAMS.
